Is Tinnitus, Photophobia, Dry Eyes and Dry Mouth Related Conditions?
Does anyone have any experience of taking depression tablets which cause dry mouth?
A follow up question to this is: Do depression tablets that are notorious for causing dry mouth also cause dry eyes. A chain of thought suggests that if you have a dry-mouth, then you must also have [or will have] dry-eyes? So do we cure depression but run the risk of getting dry eye disease as a long-lasting unwanted side effect.
It's just occurred to me that maybe our dry eye condition is somehow related to Tinnitus, the swishing sound some of us hear in our ears 24 hours a day? Could tinnitus be nothing more than Dry Ear Disease? Do ears have a row of ear-tear glands, meaning WATER AND OIL glands which can become clogged hence the ear-wax we see and find in our ears? If my theory is correct EARS must produce tears also to lubricate the inner ear.
I thought of that question alot since I take anti depression medication and dry mouth is one of the side effects on the list of possible side effects. I feel that any medication could be the cause of alot of symtoms but if you are in a depression that is causing problems in your life, i.e. work, home, and medication is the answer to a better quility of life, then you have to decide if the physical side effects outweigh the benefits. I know this does not answer your questions about ear issues, but anxiety and depression make all of my symptoms seem SO much worst. Bye the way welcome to the site and I have enjoyed your questions.
Many medications, including anti-depressants, can cause dry mouth and dry eye, together. Some can also cause tinnitus.
Tinnitus is an inner ear disorder, a vestibular disorder. Here is a good website on vestibular disorders and Tinnitus: http://vestibular.org/tinnitus